# SDR JBXA0000194

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- Aircraft time: 19,511 hours, 14,057 cycles
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FLL, NR 2 ENGINE TGT WARNING TEMP WAS APPROX 875 PULLED BACK THRUST LEVERS TO 1.5 EPR TO ALLOW TGT TO DECREASE TO BELOW 735.  PERFORMED OVER TEMPERATURE INSPECTION OF NR 2 ENGINE IAW AMM 71-00-00, NO DEFECTS NOTED.
